MathSciNet Relay Station
MathSciNet bibliographic data
MR464229 (57 #4164a) 55E45
Kahn, Daniel S.; Priddy, Stewart B. On the transfer in the homology of symmetric groups. Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 1, 91–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement